# SDR VQI2014F00033

- Difficulty date: November 11, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N523VA
- Make and model: Airbus A319-112
- Aircraft serial: 3181
- Aircraft time: 24,320 hours, 8,793 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A FOUL ODOR IN THE MID CABIN AREA.  TECHS ACCOMPLISHED TSM 71-00-00-810-802 WITH NO FINDINGS AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE ACFT FLEW ITS NEXT LEG WITHOUT ANY REPORTED ODORS, ON THE FLIGHT, THE IN-FLIGHT CREW ONCE AGAIN REPORTED A FOUL ODOR IN THE CABIN JUST BEFORE TOUCHDOWN.  A HOT AIR FAULT WAS DISPLAYED ON ECAM.  TECHS ACCOMPLISHED TSM 24-00-00-810-823A WITH NO FINDINGS.    THE HOT AIR REGULATOR VALVE WAS FOUND FAULTY AND WAS REPLACED AT THE NEXT MAINTENANCE OPPORTUNITY.  THE ACFT HAS FLOWN 2 FLIGHT SEGMENTS WITH NO FURTHER ISSUES NOTED.
